# SDR AU990420019

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Pwa, JT9D7R4D
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AU) ON TAKEOFF, NR 2 ENGINE NEVER SPOOLED UP, BUT REMAINED AT IDLE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE NR 2 ENGINE FUEL CONTROL UNIT WAS REPLACED, LEAK CHECK AND CONTROL TRIM CHECKS WERE CARRIED OUT SERVICEABLE.
